The Forge Concept

Pandemic Throwdown

The competition simulation

2020-05-09
15:20:01

Sign up here

The Idea

Many of you have been training for a season peak.Unfortunately, all finals were cancelled due to the COVID-19 pandemic.

We will give you the chance to compare your performance in a competition-like setting.

Would be a shame if your training was a waste of time, wouldn't it?

The Mode

The Forge Concept Pandemic Throwdown will consist out of nine workouts, these nine workouts have to be performed in a three day window.

Day one will start in the late afternoon, mimicking Friday. This is usually the day after travelling and arriving at the venue and then starting the competition late in the afternoon.

Day two will be simulating Saturday, starting early at around 9:00 with the last event taking place in the afternoon, finishing the day at around 17:00.

Day three will mimic Sunday and will start a bit earlier then Saturday. The competition will then be done in the early afternoon.

You have a two week time period in which you can pick three consecutive days to perform the competition. We will start on Friday, May 8th and then finish on Sunday, May 24th.

The Rules

To verify your performance, you will have to film each workout like any regular qualifier: You'll show the equipment you work with and will have to show the website of the pandemic throwdown to confirm the time and the date that your workout takes place. This way we will make sure that you stick to the demanded time schedule.

All movement standards are clear and there will be no score sheets. As this is just a test for a competition.

The Schedule

Day 1

Event 1: Start between 16:30 and 17:00

Event 2: Start between 18:30 and 19:00 (Time between starts: 2hrs)

Day 2

Event 3: Start between 09:00 and 09:30

Event 4: Start between 11:30 and 12:00 (Time between starts: 2hrs30min)

Event 5: Start between 11:33 and 12:03 (Time between starts: exactly 3min. Event 4 is followed by Event 5 immediately)

Event 6: Start between 15:00 and 15:30 (Time between starts: 3hrs27min)

Day 3

Event 7&8: Start between 08:30 and 09:00. (You perform Events 7&8 within a 15-minute-window)

Event 9: Start between 12:00 and 12:30 (Time between starts: 3hrs30min)

The Prices

We will give out free memberships to our training programm

  • First place: 1 year free titan membership
  • Second place: 6 months free titan membership
  • Third place: 3 months free titan membership

Every athlete who takes part will get one month of training for free after the competition is over

The Equipment

This is what you need:

  • Rope Climbs with 3,5 m height
  • Kettlebell 32/24 kg
  • Two Dumbbells 22,5/15 kg
  • Sandbag 70/50 kg
  • Barbell up to 140 kg
  • Plyobox
  • Rower
  • Airbike
  • 7,5m for Lunges and procedure

There will be a division for those of you who have only limited access to equipment. We will provide you with substitions for exercises.

At most two missing pieces of equipment are permitted.

There will be no prices for the restricted division.
But you will also receive the one month free membership.

Sign Up

You will need to sign up for the competition over here at competitioncorner.net